# SDR JJBA20240918016

- Difficulty date: June 19, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 39,743 hours, 26,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND NEAR FR65 AND STGR 16L ON PROFILE. REMOVED AND REPLACED LOWER SECTION OF SHEAR CLIP AT FRAME 65.
